# SDR RAIA970830

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3442 · Weather Radar System
- Part: Antenna Drive
- Part number: M1585353
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 5,885 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7417 - STL - WEATHER RADAR INDICATING RED SPIKES IN FLIGHT.  MAINTENANCE REPLACED WEATHER RADAR ANTENNA DRIVE.  (M)
